# SDR GLBA96018

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126UE
- Make and model: Beech 1900C
- Aircraft serial: UC126
- Engine: Pwa PT6A65B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 1143890423
- Condition: Failed
- Location: Rt Engine
- Part time: 11,834 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GFK - CREW REPORTED RIGHT FUEL PRESS ANNUN ILLUMINATED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE DRIVEN LOW PRESS PUMP.  SYSTEM CHECKS GOOD.  (M)
